# SDR USAA051230

- Difficulty date: October 21, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 146N8712
- Condition: Corroded
- Location: Sta 1650-1675 Rb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT ANGLES CORRODED STA 1650-1675 RBL 62 WL 208.10 (R-4 DOOR) THRESHOLD; CORROSION LEVEL 1; TASK C53.  FABRICATED AND INSTALLED NEW SUPPORT ANGLES PER SRM 51-20-02, 51-40-02, BOEING DWG 146N8712 AND 146N8769   DEFECT SIZE: 0.5" BY 0.37" BY 0.013" AND 0.5" BY 0.37" BY 0.
